# SDR HEEA061551

- Difficulty date: March 29, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N402PH
- Make and model: Bell 407
- Aircraft serial: 53159
- System (JASC): 6220 · Main Rotor Head
- Part: Frahm Assy
- Part number: 407010150103
- Condition: Making Metal
- Location: Main Rotor
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAHM ASSEMBLY MAKING METAL.
